# SDR WWQA201211080001

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N310EJ
- Make and model: Gulstm GIV
- Aircraft serial: 1109
- Aircraft time: 8,723 hours, 3,542 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700964
- Part serial: 87072218
- Condition: Deactivated
- Location: Nr 1
- Part time: 1,570 hours, 660 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, AT ABOUT 26000 FT, DADC 1 WENT OFF LINE, CAUSING LOSS OF VARIOUS SYSTEMS, AFTER EVALUATING THE SYSTEMS LOSS AND COMPAIRING ALTIMETERS,  IT WAS DETERMINED DADC 1 HAD GONE OFF LINE, DADC 2 SELECTED AND SYSTEM RESET.  ABOUT 30 SECONDS LATER DADC 2 WENT OFF LINE,  DECLARED AN EMERGENCY.   ABLE TO RESET DADC 2 AND RESET ALL SYSTEMS,  FLIGHT CONTINUED UNEVENTFUL AND LANDED WITHOUT INCIDENT.
